MAUDE Adverse Event Report: PERFUSION SYSTEMS ONE PIECE ARTERIAL CANNULAE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS ONE PIECE ARTERIAL CANNULAE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77014
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this dlp pediatric one-piece arterial cannula was found to be marked as a 14fr and was indeed in a box labelled 14fr, however the actual size of the device was 12fr.The mandrel was indeed 14fr.Use of device was unspecified.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the opened device shows the cannula is labeled as a 14 fr.The obturator will not fit inside the cannula.The obturator od, and cannula od were measured using a keyence scope, the cannula id was measured using pin gage.The cannula id was measured using the keyence but with the id being out of round the pin gage was used.Cannula od was measured to be 0.169 inches, the 14 fr specification has the od to be 0.191 to 0.205 inches.Cannula id was measured to be 0.132 inches, the 14 fr specification has the id to be 0.154 to 0.160 inches.Obturator od was measured to be 0.148 inches, the 14 fr specification has the od to be 0.146 to 0.152 inches.The cannula 12 fr specification has the od to be 0.163 to 0.177 inches.The cannula 12 fr specification has the id to be 0.129 to 0.136 inches.Reason for return was confirmed for being labeled wrong.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5.The device was replaced.There was no patient involvement, so no adverse effect occurred.Correction e.Initial reporter street 1 postal code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
ONE PIECE ARTERIAL CANNULAE
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20299651
Report Number2184009-2024-00563
Device Sequence Number12978510
Product Code DWF
UDI-Device Identifier00763000091132
UDI-Public00763000091132
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77014
Device Catalogue Number77014
Device Lot Number2023121097
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/21/2024
12/06/2024
12/18/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/14/2024
12/17/2024
12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown